# SDR CA051122001

- Difficulty date: November 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 31,942 hours
- Engine: Pwa PT6A28
- System (JASC): 5700 · Wing Structure
- Part: Nut
- Part number: 817911018
- Condition: Mismanufactured
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW WENT TO INSTALL A WING BOLT RETAINING NUT ON THE AIRCRAFT.  IT WAS NOTICED THAT THE NUT WAS MISSING ONE OF THE TWO PLASTIC LOCKING DEVICES.  IT APPEARS THE PLASTIC WAS NEVER INSTALLED IN ONE HOLE.  THIS IS THE SECOND NUT THAT WAS FOUND WITH PROBLEMS.  PREVIOUSLY ANOTHER NUT HAD BAD THREADS IN IT EVEN THOUGH IT WAS NEW.
